# SDR SWAA2024092426645

- Difficulty date: August 16, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA540 AND RBL2 AT PASSENGER CABIN 2024-512373<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED STA540 AND RBL2 AT PASSENGER CABIN AND FASTENERS I.A.W B737- 800 SRM 51-40-02 AND DWG: 143A0060 SHEET: 64 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED STA540 AND RBL2 AT PASSENGER CABIN AND FASTENERS I.A.W B737- 800 SRM 51-40-02 AND DWG: 143A0060 SHEET: 64 REV: - SEE INDIVIDUAL SIGN OFF BELOW
